MAUDE Adverse Event Report: ROCHE DIAGNOSTICS PHOSPHATE (INORGANIC) VER.2; PHOSPHOMOLYBDATE (COLORIMETRIC), INORGANIC PHOSPHORUS

ROCHE DIAGNOSTICS PHOSPHATE (INORGANIC) VER.2; PHOSPHOMOLYBDATE (COLORIMETRIC), INORGANIC PHOSPHORUS
Catalog Number 03183793122
Medical Device Problem Code Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/06/2025
Type of Reportable Event Malfunction
Event or Problem Description
There was an allegation of a questionable phosphate (inorganic) ver.2 assay result for a patient sample tested on a cobas 6000 c501 module.The initial result was 8.7 mg/dl.The repeat result measured on a different c501 module was 3.9 mg/dl.The initial result was questioned by the doctor as it did not align with the patient¿s clinical condition.
 
Additional Manufacturer Narrative
The serial number of the analyzer was (b)(6).The investigation is ongoing.
 
Additional Manufacturer Narrative
The field service engineer (fse) replaced the reagent cassette.Following the fse intervention, no further issue was observed.The investigation determined the root cause is likely a single denatured cassette.A reagent cassette can be denatured due to a storage or transport issue, a handling issue, carryover, or a contamination issue.The investigation determined that the service actions resolved the issue.

Brand Name
PHOSPHATE (INORGANIC) VER.2
Common Device Name
PHOSPHOMOLYBDATE (COLORIMETRIC), INORGANIC PHOSPHORUS
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
natalie catton
9115 hague road
indianapolis, IN 46250
MDR Report Key23406389
Report Number1823260-2025-04387
Device Sequence Number9131655
Product Code CEO
UDI-Device Identifier04015630918973
UDI-Public04015630918973
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K951595
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/05/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number03183793122
Device Lot NumberASKU
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/06/2025
Supplement Date Received by Manufacturer11/20/2025
Initial Report FDA Received Date10/28/2025
Supplement Report FDA Received Date12/05/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown